Alert archive / Texas / Wind Advisories in 2011
Wind Advisory 16, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Jun 20, 2011, 3:35 AM CDT for 46 counties in Texas. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2011, 3:35 AM CDT (08:35 UTC)
- Expired
- Jun 20, 2011, 8:00 PM CDT
- In force
- 16 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 681 J/kg
- Mixed-layer CIN
- -312 J/kg
- Mixed-layer LCL
- 3012 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
525 WWUS74 KFWD 200835 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 335 AM CDT MON JUN 20 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201800- /O.NEW.KFWD.WI.Y.0016.110620T0835Z-110621T0100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 335 AM CDT MON JUN 20 2011 ...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT THIS EVENING. THE STRONG SOUTHERLY WINDS ARE EXPECTED TO CONTINUE THROUGHOUT THE DAY TODAY AS A LOW PRESSURE SYSTEM SLOWLY MOVES THROUGH THE CENTRAL PLAINS. SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED ACROSS ALL OF NORTH TEXAS THROUGH EARLY EVENING. WINDS ARE EXPECTED TO WEAKEN TO 10 TO 20 MPH AFTER SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN OUT ON AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$ DUNN
2 follow-up statements
715 WWUS74 KFWD 201743 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1243 PM CDT MON JUN 20 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-210100- /O.CON.KFWD.WI.Y.0016.000000T0000Z-110621T0100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1243 PM CDT MON JUN 20 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. THE STRONG SOUTHERLY WINDS ARE EXPECTED TO CONTINUE THROUGHOUT THE DAY TODAY AS A LOW PRESSURE SYSTEM SLOWLY MOVES THROUGH THE CENTRAL PLAINS. SOUTHERLY WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH CAN BE EXPECTED ACROSS ALL OF NORTH TEXAS THROUGH EARLY EVENING. WINDS ARE EXPECTED TO WEAKEN TO 10 TO 20 MPH AFTER SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN OUT ON AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
351 WWUS74 KFWD 210037 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 737 PM CDT MON JUN 20 2011 ...WIND ADVISORY FOR NORTH TEXAS WILL EXPIRE AT 8 PM... .WINDS WILL CONTINUE TO DECREASE DURING THE EVENING. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-210145- /O.EXP.KFWD.WI.Y.0016.000000T0000Z-110621T0100Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 737 PM CDT MON JUN 20 2011 ...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... WINDS WILL CONTINUE TO DECREASE DURING THE EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jun 19, 11:10 PM CDT, 4 hours 25 minutes earlier.
Area forecast discussion, Jun 19, 11:10 PM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1110 PM CDT SUN JUN 19 2011 .AVIATION... FOR THE 06Z TAFS...VFR CONDITIONS WITH STRONG SOUTHERLY FLOW EXPECTED TO PERSIST THRU THE VALID FORECAST PERIOD FOR METROPLEX TAF SITES. BRIEF MVFR CIGS LIKELY AT KACT IN THE EARLY MORNING HRS. GUIDANCE CONTINUES TO SPREAD MVFR CIGS OVER ALL AREA TAF SITES TONIGHT. 04Z IR SATELLITE IMAGERY DID NOT INDICATE ANY COASTAL STRATUS DEVELOPING UPSTREAM OF NORTH TX...THEREFORE THINK THAT CHANCES OF STRATUS REACHING THE METROPLEX BEFORE SUNRISE ARE LOW. FORECAST SOUNDINGS CONSISTENTLY BRING A NARROW BAND OF SATURATION OVER NORTH TX IN THE 10 TO 14Z TIME FRAME. THIS SATURATED LAYER IS SHALLOW HOWEVER /LESS THAN 50 MB THICK/ AND THEREFORE THINK THAT TURBULENCE ASSOCIATED WITH THE LOW LEVEL JET WILL BE ABLE TO KEEP THIS SHALLOW LAYER SUFFICIENTLY MIXED TO PREVENT SIGNIFICANT STRATUS DEVELOPMENT TONIGHT. BRIEF MVFR CIGS ARE MOST LIKELY OVER THE SOUTHERN THIRD OF NORTH TX...THEREFORE WENT AHEAD WITH A TEMPO GROUP FOR MVFR CIGS AT KACT DURING THE EARLY MORNING HRS. OTHERWISE STRONG SOUTHERLY FLOW LOOKS TO PREVAIL OVER THE NEXT 24 TO 36 HRS. LATE MONDAY NIGHT/EARLY TUESDAY MORNING GUIDANCE IS SUGGESTING THAT SOME TSTM ACTIVITY MAY APPROACH THE METROPLEX AFTER 09Z. THIS WOULD REQUIRE SOME WELL ORGANIZED CONVECTION TO DEVELOP ALONG THE DRYLINE OR COLD FRONT TO THE NORTHWEST AND THEN MOVE EAST INTO NORTH TX AFTER SUNSET. CURRENT THINKING IS THAT THIS IS A PLAUSIBLE SCENARIO WITH THE LOW LEVEL JET LOOKING TO INTERACT FAVORABLY WITH TSTMS TOMORROW NIGHT. WENT AHEAD WITH A CB APPENDED TO THE SKY GROUP AT THE END OF THE KDFW TAF AS A HEADS UP FOR THIS POSSIBILITY. CAVANAUGH && .UPDATE... HAVE RE-ISSUED A RED FLAG WARNING FOR MONDAY AFTERNOON THROUGH 8PM FOR AREAS WEST OF A GAINESVILLE- CORSICANA-TEMPLE LINE AS EXTREME FIRE WEATHER CONDITIONS REDEVELOP. MANY WILDFIRES WERE SEEN ON SATELLITE AROUND NORTH TEXAS TODAY...BUT NONE WERE OBSERVED WITHIN THE CWA. HIGHS MONDAY MAY BE A TAD COOLER THAN TODAY AS SOME MID-HIGH CLOUDS SPREAD EAST ACROSS THE REGION AND REDUCE THE AMOUNT OF INSOLATION. THE BEST CHANCE OF RAIN IN SEVERAL WEEKS WILL ARRIVE TUESDAY AND LINGER INTO WEDNESDAY AS AN UPPER TROUGH APPROACHES FROM THE WEST/NORTHWEST AND GULF MOISTURE DEEPENS OVER THE REGION. THIS WILL ALSO RESULT IN HIGH TEMPERATURES COOLING INTO THE MID TO LOW 90S WHICH IS NEAR NORMAL FOR THIS TIME OF THE YEAR. 75 && .PREV DISCUSSION... /ISSUED 333 PM CDT SUN JUN 19 2011/ DRY LINE IS CURRENTLY LOCATED ALONG A LINE FROM CHILDRESS TO BIG SPRING. WHILE A FEW STORMS ARE EXPECTED TO DEVELOP ALONG IT THIS AFTERNOON...THERE WILL BE A CONSIDERABLE DISTANCE FOR THEM TO TRAVEL BEFORE THEY CAN AFFECT THE CWA AND THEY SHOULD DISSIPATE BEFORE REACHING OUR AREA. HOWEVER WILL MAINTAIN A 10 POP AND A MENTION OF STORMS FOR THE FAR NW ZONES THIS EVENING. ANY ACTIVITY THAT DOES MAKE IT INTO THE AREA WILL PRODUCE LITTLE RAIN AND BE CAPABLE OF GUSTY WINDS AND DRY LIGHTNING STRIKES. WATER VAPOR LOOP SHOWS UNSEASONABLY STRONG SHORTWAVE TROUGH MOVING INTO THE FOUR CORNERS REGION. UPPER LEVEL LIFT WILL BEGIN TO SPREAD ACROSS THE REGION TOMORROW. THIS DYNAMIC LIFT WILL ACT TO COOL THE LOWER ATMOSPHERE SLIGHTLY...WHILE ALSO RESULTING IN SATURATION OF PARCELS NEAR 500 MB WHERE A MEAGER AMOUNT OF MUCAPE WOULD BE AVAILABLE. THIS SHOULD PRODUCE MORE MID LEVEL CLOUD COVER TOMORROW AND PERHAPS A FEW LIGHT SHOWERS...BUT MAINLY VIRGA. THE INCREASED CLOUDS AND COOLER LOW LEVELS MEAN THAT HIGH TEMPS SHOULD BE A COUPLE DEGREES COOLER. STILL...HOT AND WINDY WILL BE AN APPROPRIATE DESCRIPTION. WITH THE STRONG TROUGH MOVING OUT INTO THE PLAINS TOMORROW...THE DRY LINE WILL HEAD EAST AND SHOULD REACH A SPS TO ABI LINE BY LATE AFTERNOON. STRONG HEATING AND INCREASING LOW LEVEL MOISTURE WILL RESULT IN LITTLE CIN...WITH CAPE INCREASING TO NEAR 1500J/KG ACROSS THE NW CWA. CONVECTION IS EXPECTED TO DEVELOP ALONG THE DRY LINE...AND DEEP LAYER SHEAR WILL BE ADEQUATE FOR SUPERCELLS WITH HAIL/DAMAGING WINDS. STORM MOTION BECOMES MORE NORTHEASTERLY AND THUS ACTIVITY IS MOST LIKELY TO AFFECT ONLY THE NW ZONES. MODELS THEREAFTER DIVERGE AND DISCREPANCIES CAN BE ATTRIBUTED TO HOW EACH MODEL HANDLES THE MONDAY NIGHT CONVECTION ACROSS OKLAHOMA. NAM/GEM SHOW CONVECTION CONSOLIDATING IN OKLAHOMA AND PUSHING THROUGH THE AREA EARLY TUESDAY. SHEAR PROFILES LOOK TOO UNIDIRECTIONAL OUT OF THE SW TO SEND A MCS INTO OUR AREA EARLY TUESDAY...AND THUS PREFER THE GFS/ECMWF FORECAST OF MOVING MONDAY NIGHT CONVECTION OFF INTO THE OZARKS AND ALLOWING THE COLD FRONT TO QUIETLY SLIDE SOUTH TUESDAY AFTERNOON INTO THE NW ZONES. ANOTHER ROUND OF STORMS SHOULD FIRE ALONG THE COLD FRONT TUESDAY AFTERNOON AND EVENING AND THIS ACTIVITY WILL GRADUALLY MOVE SOUTH ACROSS THE CWA DURING THE NIGHT TIME HOURS. AIR MASS WILL BECOME LESS SHEARED BUT CONTAIN HIGH INSTABILITY...SO THERE WILL BE A THREAT OF SEVERE WEATHER. EXPECT QPF TO AVERAGE 1/2 TO 3/4 INCH...BUT LUCK WILL DETERMINE WHETHER ONE LOCATION GETS LITTLE TO NO RAIN WHILE OTHERS RECEIVE 2 INCHES OR MORE UNDERNEATH A SLOW MOVING STORM. AIDED BY CONVECTIVE OUTFLOWS...FRONT SHOULD CONTINUE TO DROP SOUTH INTO CENTRAL TEXAS WEDNESDAY...AND THUS WILL PHASE POPS OUT OF THE FORECAST FROM NORTH TO SOUTH DURING THE DAY. COOLER HIGH TEMPS IN THE LOW 90S ARE EXPECTED IN THE WAKE OF THE FRONT WEDNESDAY...BUT UPPER HIGH BECOMES REESTABLISHED TO OUR WEST BY LATE WEEK. HIGHS WILL SLOWLY WARM INTO THE MID-UPPER 90S BY THE WEEKEND. ALTHOUGH TEMPS WILL BE COOLER THAN THE LAST WEEK...IT DOES LOOK LIKE LESS WIND AND SLIGHTLY HIGHER AFTERNOON DEWPOINTS WILL MAKE IT FEEL JUST AS WARM. KEPT FORECAST DRY AS NORTHERLY FLOW ALOFT KEEPS THE GOOD GULF MOISTURE TO THE SOUTH...BUT WILL HAVE TO BE ON GUARD FOR A ROUGE NW FLOW SYSTEM. TOO EARLY TO PLAY THAT GUESSING GAME NOW...AND POPS ARE SET AT 10 PERCENT. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 80 99 79 97 76 / 5 5 10 20 50 WACO, TX 80 100 79 99 75 / 0 0 5 20 50 PARIS, TX 78 96 77 92 73 / 5 5 10 40 50 DENTON, TX 79 98 77 95 73 / 5 5 20 30 50 MCKINNEY, TX 78 96 77 94 74 / 5 5 10 30 50 DALLAS, TX 81 99 80 97 77 / 5 5 10 20 50 TERRELL, TX 79 98 78 96 75 / 0 5 10 20 50 CORSICANA, TX 79 100 78 98 75 / 0 0 5 20 50 TEMPLE, TX 78 100 78 99 74 / 0 0 5 20 50 MINERAL WELLS, TX 78 101 77 99 71 / 10 10 20 30 50 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM TO 8 PM CDT MONDAY FOR TXZ091-092- 100>103-115>119-129>134-141>146-156>159. &&
Hazardous weather outlook, Jun 19, 9:36 PM CDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 936 PM CDT SUN JUN 19 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-210245- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 936 PM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A RED FLAG WARNING FOR EXTREME FIRE WEATHER CONDITIONS IS IN EFFECT FOR AREAS OF NORTH TEXAS WEST OF A GAINESVILLE... CORSICANA...TEMPLE LINE MONDAY AFTERNOON THROUGH EARLY EVENING. THERE IS A CHANCE FOR THUNDERSTORMS MONDAY EVENING THROUGH THURSDAY AFTERNOON. SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 9:35 PM CDT | Red Flag Warning | FWD | Bell, Bosque, Comanche, Cooke, Coryell, Dallas and 21 more | 22 hr |
| Jun 20, 5:24 PM CDT | Severe Thunderstorm Warning | FWD | Young | 66 min |
| Jun 20, 6:09 PM CDT | Severe Thunderstorm Warning | FWD | Young | 66 min |
| Jun 20, 6:29 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 46 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.